# SDR ASAA11410115

- Difficulty date: June 23, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 65C252203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE AT BS 500C BETWEEN STR 6L AND 7L.  REMOVED DAMAGED BUTT SPLICE FABRICATED REPLACEMENT PARTS AND INSTALLED REPLACEMENT SPLICE STRAP IAW B737 400 SRM 51 40 02 AND 51 40 05.
